# SDR SIMA200916007

- Difficulty date: June 6, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N736DT
- Make and model: Emb EMB-135LR
- Aircraft serial: 145388
- Aircraft time: 18,255 hours, 16,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IMBV INSPECTION FOUND FORWARD EDGE OF CARGO DOOR CUTOUT BETWEEN STRINGER 14L-15L GOUGED.  REPAIRED DAMAGE IAW EO EM-53MR-1129 PART A.  ACFT WAS RETURNED TO SERVICE.
